Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Experiencing double-vision, neck/thoracic pain and tired feeling. Is it due to staring at computer? Suggestions

For about the past 2 months now, I tend to get double-vision, but only in the afternoons. It is accompanied by a "tired" feeling, but I use the term tired loosely as I am not actually physically tired. No matter how hard I try to uncross my eyes and focus clearly I cannot. This is almost every day, and between the hours of 2pm-4pm. I do office work and do stare at a computer screen all day, could this be the cause? Any suggestions? I have also been experiencing neck/thoracic pain between the shoulder blades with tightness and cracking joints through those areas of the spine.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response

It is just possible that you are suffering from refractive error for which you should undergo a refraction and get the glassed for your visual correction. If you are above the age of 40 years, you may need presbiopic addition also to your distant vision glasses. This should solve your problem. However, you can use some lubricating eye drops to give a soothing effect to your eyes.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor